Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 201236, 16 pages
http://dx.doi.org/10.1155/2015/201236
Research Article

Quasi-Triangular Spaces, Pompeiu-Hausdorff Quasi-Distances, and Periodic and Fixed Point Theorems of Banach and Nadler Types

Department of Nonlinear Analysis, Faculty of Mathematics and Computer Science, University of Łódź, Banacha 22, 90-238 Łódź, Poland

Received 19 February 2015; Revised 17 May 2015; Accepted 18 May 2015

Academic Editor: Poom Kumam

Copyright © 2015 Kazimierz Włodarczyk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-P. Aubin and J. Siegel, “Fixed points and stationary points of dissipative multivalued maps,” Proceedings of the American Mathematical Society, vol. 78, no. 3, pp. 391–398, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, New York, NY, USA, 1984. View at MathSciNet
  3. J.-P. Aubin and H. Frankowska, Set-Valued Analysis, vol. 2 of Systems & Control: Foundations & Applications, Birkhäuser, Boston, Mass, USA, 1990. View at MathSciNet
  4. G. X.-Z. Yuan, KKM Theory and Applications in Nonlinear Analysis, Marcel Dekker, New York, NY, USA, 1999.
  5. A. C. van Roovij, Non Archimedean Functional Analysis, Marcel Dekker, New York, NY, USA, 1978.
  6. I. A. Bakhtin, “The contraction mapping principle in almost metric space,” Functional Analysis. Ul'yanovsk State Pedagogical University, Ul'yanovsk, Russia, vol. 30, pp. 26–37, 1989. View at Google Scholar
  7. S. Czerwik, “Nonlinear set-valued contraction mappings in b-metric spaces,” Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 46, pp. 263–276, 1998. View at Google Scholar
  8. S. G. Matthews, “Partial metric topology,” Annals of the New York Academy of Sciences, vol. 726, pp. 183–197, 1994, Proceedings of the 8th Summer Conference on General Topology and Application. View at Google Scholar
  9. S. Shukla, “Partial b-metric spaces and fixed point theorems,” Mediterranean Journal of Mathematics, vol. 11, no. 2, pp. 703–711, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. W. A. Wilson, “On quasi-metric spaces,” American Journal of Mathematics, vol. 53, no. 3, pp. 675–684, 1931. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H.-P. A. Künzi and O. O. Otafudu, “The ultra-quasi-metrically injective hull of a T0-ultra-quasi-metric space,” Applied Categorical Structures, vol. 21, pp. 651–670, 2013. View at Google Scholar
  12. J. Dugundji, Topology, Allyn & Bacon, Boston, Mass, USA, 1966. View at MathSciNet
  13. I. L. Reilly, “Quasi-gauge spaces,” Journal of the London Mathematical Society. Second Series, vol. 6, pp. 481–487, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Banach, “Sur les operations dans les ensembles abstraits et leurs applications aux equations integrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  15. S. B. Nadler, “Multi-valued contraction mappings,” Notices of the American Mathematical Society, vol. 14, p. 930, 1967. View at Google Scholar
  16. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. M. Deza and E. Deza, Encyclopedia of Distances, Springer, Berlin, Germany, 2nd edition, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. W. A. Kirk and N. Shahzad, Fixed Point Theory in Distance Spaces, Springer, Berlin, Germany, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. T. Markin, “Fixed point theorems for set valued contractions,” Notices of the American Mathematical Society, vol. 15, p. 930, 1968. View at Google Scholar
  20. J. T. Markin, “A fixed point theorem for set valued mappings,” Bulletin of the American Mathematical Society, vol. 74, pp. 639–640, 1968. View at Publisher · View at Google Scholar · View at MathSciNet
  21. V. Berinde and M. Pacurar, “The role of the Pompeiu-Hausdorff metric in fixed point theory,” Creative Mathematics and Informatics, vol. 22, no. 2, pp. 143–150, 2013. View at Google Scholar · View at MathSciNet
  22. D. Tataru, “Viscosity solutions of Hamilton-Jacobi equations with unbounded nonlinear terms,” Journal of Mathematical Analysis and Applications, vol. 163, no. 2, pp. 345–392, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996. View at Google Scholar · View at MathSciNet
  24. L.-J. Lin and W.-S. Du, “Ekeland's variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 360–370, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. T. Suzuki, “Generalized distance and existence theorems in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 253, no. 2, pp. 440–458, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. J. S. Ume, “Existence theorems for generalized distance on complete metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 397150, 21 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  27. I. Vályi, “A general maximality principle and a fixed point theorem in uniform space,” Periodica Mathematica Hungarica, vol. 16, no. 2, pp. 127–134, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. K. Włodarczyk, “Hausdorff quasi-distances, periodic and fixed points for Nadler type set-valued contractions in quasi-gauge spaces,” Fixed Point Theory and Applications, vol. 2014, no. 1, article 239, 2014. View at Publisher · View at Google Scholar
  29. K. Wlodarczyk and R. Plebaniak, “Maximality principle and general results of Ekeland and Caristi types without lower semicontinuity assumptions in cone uniform spaces with generalized pseudodistances,” Fixed Point Theory and Applications, vol. 2010, Article ID 175453, p. 35, 2010. View at Google Scholar · View at MathSciNet
  30. K. Włodarczyk and R. Plebaniak, “Dynamic processes, fixed points, endpoints, asymmetric structures, and investigations related to Caristi, Nadler, and Banach in uniform spaces,” Abstract and Applied Analysis, vol. 2015, Article ID 942814, 16 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet